# SDR GTIA2024062038191

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 8,599 hours, 3,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Loose
- Location: Avionics Vent
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL350 COCKIPIT CREW NOTICED STRONG VIBRATION FROM FWD BELLY OF AIRCRAFT-OBSERVED RATTLING NOISE FROM SIPHON-AVNCS VENT LOWER BRACKET. R/R BRACKET PER AMM 21-26-43. NO FURTHER VIBRATION AT THIS TIME.
